Weak L-structures and dimension
Fundamenta Mathematicae, Tome 112 (1981) no. 3, pp. 231-240
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_112_3_231_240,
author = {Kei\^o Nagami},
title = {Weak {L-structures} and dimension},
journal = {Fundamenta Mathematicae},
pages = {231--240},
year = {1981},
volume = {112},
number = {3},
doi = {10.4064/fm-112-3-231-240},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-112-3-231-240/}
}
Keiô Nagami. Weak L-structures and dimension. Fundamenta Mathematicae, Tome 112 (1981) no. 3, pp. 231-240. doi: 10.4064/fm-112-3-231-240
Cité par Sources :